# SDR SWAA2014072130176

- Difficulty date: June 26, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 56,021 hours, 44,511 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 6546568
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD STIFFENER ANGLE CORRODED AT BS 1016, BETWEEN RBL 8 TO LBL 9.  REPAIRED ANGLE IAW ER & EA.
